Strenght Analysis of Axially Symmetric Elements with a Series of Rectangular Notches
Complete solutions for axially-symmetric tensile rods with rectangular notches of arbitrary spacing are presented. On the basis of the obtained solutions both limit values of a diameter of the rod outside notch and appropriate spacings of a series of notches have been determined. Strength analysis of such elements within entire range of their geometrical parameters has also been made. The obtained results are compared with experimental tests on specimens made of aluminium alloy.
R.T.SHIELD, On the plastic flow of metals under conditions of axial symmetry, Proc. Roy. Soc., 233A, 1193, 267-287, 1955.
G.EASON, R.T.SHIELD, The plastic indentation of a semi-infinite solid by a perfectly rough circular punch, ZAMP, 11, 33-42, 1960.
W.SZCZEPIŃSKI, L.DIETRICH, E.DRESCHER and J.MIASTKOWSKI, Plastic flow of axially-symmetric notched bars pulled in tension, Int. J. Solids Structures, 2, 543- 554, 1966.
L.DIETRICH, W.SZCZEPIŃSKI, Plastic yielding of axially-symmetric bars with nonsymmetric V-notch, Acta Mechanica, 4, 230-240, 1967.
L.DIETRICH, K.TURSKI, Tensile ultimate load of axially-symmetric rods weakened by a number of V-shaped notches [in Polish], Mech. Teoret. Stos., 4, 6, 437-448,1968.
L.DIETRICH, J.MIASTKOWSKI, R.SZCZEBIOT, Tensile ultimate load of axially symmetric rods with a series of circular notches [in Polish], Rozpr. Inż., 36, 3, 441-459, 1988.
F.J.LOCKETT, lndentation of a rigid-plastic material by a conical indenter, J. Mech. Phys. Solids, 11, 345-355, 1963.
DAO-DUY TIEN, Rockwell hardness test as a problem in plasticity [in Polish], Rozpr. Inż., 21, 4, 709-721, 1973.
J.F.BISHOP, On the complete solution to problems of deformation of a plastic-rigid material, J. Mech. Phys. Solids, 2, 43-45, 1955.
L.DIETRICH, J.MIASTKOWSKI, W.SZCZEPIŃSKI, Ultimate limit load of structural elements [in Polish], PWN, Warszawa 1970.
J.MIASTKOWSKI, Tensile ultimate load of notched elements with square cross-sections [in Polish], Rozpr. Inż., 17, 4, 571-582, 1969.
D.C.DRUCKER, H.J.GREENBERG, W.PRAGER, Extended limit design theorems for continuous media, Quart. Appl. Math., 9, 381-389, 1952.
Copyright © 2014 by Institute of Fundamental Technological Research
Polish Academy of Sciences, Warsaw, Poland